# SDR 9722049944

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

UPON SELECTION OF WING ANTI-ICE AFTER TAKEOFF, SMOKE BEGAN FILLING CABIN ALONG WITH RIGHT AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHT ILLUMINATED.  FORWARD LAVATORY SMOKE DETECTORS ALSO SOUNDED.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS RETUREND TO MBS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT AUGMENTATION VALVE WHICH WAS SUSPECTED TO BE FROZEN.  ALSO, REPLACED RIGHT THERMOSTAT AND ANTICIPATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
